On the von Staudt–Clausen's theorem related to q-Frobenius–Euler numbers
Üst VeriTüm öğe kaydını göster
KünyeAraci, S., Acikgoz M., “On the von Staudt–Clausen’s theorem related to q-Frobenius–Euler numbers”. Journal of Number Theory, Vol. 159, 329-339.
In this paper, we introduce q-Frobenius–Euler numbers and derive some new properties. From those properties, we show that this number is a p-adic integer, and can be expressed by von Staudt–Clausen's theorem. We also get a type of Kummer congruence for this number.